# SDR EOPR094205

- Difficulty date: April 15, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N847AL
- Make and model: Bell 407
- Aircraft serial: 53150
- Aircraft time: 3,367 hours, 3,799 cycles
- Engine: Allsn 250C20
- Engine time: 5,748 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL111Q
- Part serial: 1392
- Condition: Failed
- Location: Engine
- Part time: 8,371 hours
- Component part number: 23063392
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GENERATOR FAILED IN FLIGHT.  LANDED AT NEXT OPPORTUNITY TO FIND GENERATOR BITS AND PIECES ON ENGINE DECK AND EVIDENCE OF OVERHEATING/MELTED METAL. REMOVED AND REPLACED STARTER WITH SERVICEABLE UNIT.  CHECKED ENGINE CHIP DETECTORS FOR CONTAMINATION AND RAN ENGINE VIBRATION CHECK.
